# SDR AALA202210030297

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5479W2306
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SIDE M1 GALLEY HAS TWO BROKEN FLOOR EMERGENCY LIGHT ASSEMBLIES. REMOVED AND REPLACED LIGHT ASSEMBLIES (AALA202209300297)(AALA202209304621) PER AMM 33-51-05.
